# SDR MWEA030428

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 78,403 hours, 64,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE FRAME STATION 718 LEFT OUTBOARD FORWARD FLANGE HAS GROWN FROM 6 INCHES TO 7.6250.  --  INSTALLED DOUBLER.
